[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Effect of Provera on Bg

if you're talking abou the birth control shot depo provera, then i can help.
;) have you just started it? i had no elevated bgs when i took my shot 2
weeks ago, but ymmv. however, if this is new to your system, i would
strongly suggest watching your bg very closely. for some people, it takes
awhile for their system to get used to it, and may experience
spotting/cramps for a few days. i had no ill effects 4 years ago when i
started, but wasn't diabetic then. from the people i've talked to, depo
seems to be a very individual thing-either your body does well on it,or it
doesn't :)
good luck!!
leann and peppie
assimlated 48 hours now... still don't have the body of 7 of 9...

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml